Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 112–118 (Mi zvmmf3708)  

Convergence of the particle method for a three-dimensional system of Vlasov equations

M. Gadoev

Dushanbe

Full text: PDF file (659 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 74–79

Bibliographic databases:

UDC: 519.6:530.1
Received: 05.11.1986

Citation: M. Gadoev, “Convergence of the particle method for a three-dimensional system of Vlasov equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 112–118; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 74–79

Citation in format AMSBIB
\Bibitem{Gad88}
\by M.~Gadoev
\paper Convergence of the particle method for a three-dimensional system of Vlasov equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 112--118
\mathnet{http://mi.mathnet.ru/zvmmf3708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933749}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 74--79
\crossref{https://doi.org/10.1016/0041-5553(88)90219-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3708
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021